# SDR GUUA93832122210A

- Difficulty date: December 22, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 29,909 hours, 35,790 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Condition: Inoperative
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR HANDLE LIGHTS INOPERATIVE.  REPLACED DIODE AND SOCKET 14 ON CONNECTOR P200.  OPS CHECK SATISFACTORY.
